Erratum to: “Distinguished varieties”

Jim Agler Department of Mathematics, University of California John E. MCCarthy Departiment of Mathematics, Washington University

TBD mathscidoc:1701.332016

Acta Mathematica, 205, (1), 1-3, 2009.11
In the article “Distinguished varieties”, Lemma 4.6 was incorrect. We prove a different lemma that can then be used to prove the original Theorem 4.1.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 548 downloads ] [ 0 comments ]
  title={Erratum to: “Distinguished varieties”},
  author={Jim Agler, and John E. MCCarthy},
  booktitle={Acta Mathematica},
Jim Agler, and John E. MCCarthy. Erratum to: “Distinguished varieties”. 2009. Vol. 205. In Acta Mathematica. pp.1-3.
Please log in for comment!
Contact us: | Copyright Reserved